# SDR DHL9980526C

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Right Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR GEAR TAB HAS DENT AT MID SECTION OF T/E AND UPPER SURFACE.  REMOVED AND INSTALLED SERVICEABLE GEAR TAB PER MM 27-30-00.  N/R 50
